MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 GLOBAL UNITE HEAD 52X18 ECC; GLOBAL UNITE IMPLANTS : HUMERAL TRIALS

DEPUY IRELAND - 9616671 GLOBAL UNITE HEAD 52X18 ECC; GLOBAL UNITE IMPLANTS : HUMERAL TRIALS
Model Number 1100-52-610
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 03/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient had their index hemi revised to an a total shoulder arthroplasty for pain.Head and tape removed; apg+ implanted along with new head and 135 degree taper.Doi: (b)(6) 2020; dor: (b)(6) 2020; unknown affected side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.

Brand Name
GLOBAL UNITE HEAD 52X18 ECC
Common Device Name
GLOBAL UNITE IMPLANTS : HUMERAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9938874
Report Number1818910-2020-10465
Device Sequence Number13614099
Product Code HSD
UDI-Device Identifier10603295004738
UDI-Public10603295004738
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K101996
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1100-52-610
Device Catalogue Number110052610
Device Lot NumberHW4412
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/25/2020
Supplement Date Received by Manufacturer04/16/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date04/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLOBAL AP 135 DEG TAPER ASSEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR